MAUDE Adverse Event Report: FLEXI-SEAL SIGNAL FMS RX ZEOLITE; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

FLEXI-SEAL SIGNAL FMS RX ZEOLITE; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 418000
Medical Device Problem Codes Use of Device Problem (1670); Adverse Event Without Identified Device or Use Problem (2993); Device Handling Problem (3265)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).Based on the available information, this event is deemed a serious injury.This complaint has been evaluated.No lot number is available.Therefore, this evaluation will be closed.This issue will be monitored through the post market product monitoring review process.Additional details have been requested but not provided to date.Should additional information become available, a follow up report will be submitted.(b)(4).
 
Event or Problem Description
A wound care nurse reported that a patient who was already hospitalized (reason not provided) was treated with a flexi-seal because of diarrhea.The patient had stage 4 pressure ulcers (close to the bones) on the lower back after having been sitting up in a chair with a flexi-seal in place.A wound revision was performed (date not provided).It was reported that the wounds caused by flexi-seal extended the length of the hospitalization, but it was unknown for how long.The wound care nurse stated that ¿it is not the flexi-seal`s fault but because of wrong positioning.¿ although requested, no information was provided regarding how long the device was in use, the length of time the patient was positioned sitting up in a chair, or patient outcome.

Brand Name
FLEXI-SEAL SIGNAL FMS RX ZEOLITE
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
MDR Report Key6939129
Report Number1049092-2017-00049
Device Sequence Number1239458
Product Code KNT
UDI-Device Identifier00768455117178
UDI-Public768455117178
Combination Product (Y/N)N
PMA/510(K) Number
K112342
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number418000
Device Catalogue Number418000
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2017
Initial Report FDA Received Date10/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;